Please use this identifier to cite or link to this item:
Title: Erratum to "Huard type second-order converse duality for nonlinear programming" [Appl. Math. Lett. 18 (2005) 205-208] (DOI:10.1016/j.aml.2004.04.008)
Authors: Yang, XM
Yang, XQ 
Teo, KL
Issue Date: 2007
Publisher: Pergamon Press
Source: Applied mathematics letters, 2007, v. 20, no. 2, p. 241- How to cite?
Journal: Applied mathematics letters 
Abstract: T.R. Gulati and Divya Agarwal pointed out that the statement: α > 0 and θ = frac(α, r*) imply θ > 0, on line 4 of page 208 of [X.M. Yang, X.Q. Yang and K.L. Teo, Appl. Math. Lett. 18 (2005) 205-208], is erroneous since θ = frac(α, r*) is obtained letting α = 0. Here is a simple proof that θ > 0.
ISSN: 0893-9659
DOI: 10.1016/j.aml.2006.03.015
Appears in Collections:Journal/Magazine Article

View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

Last Week
Last month
Citations as of Aug 20, 2018

Google ScholarTM



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.